# SDR GLBA2002145

- Difficulty date: September 13, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE153
- Aircraft time: 16,856 hours, 24,317 cycles
- Engine: Pwa PT6A67A
- Engine time: 13,226 hours, 14,652 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Part time: 13,226 hours, 14,652 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

LT ENGINE LOW OIL PRESSURE ANNUNCIATOR WITH MASTER WARNING, REMOVED AND REPLACED LT ENGINE.
